Positively curved manifolds with fixed point cohomogeneity one
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 151-163
Printed March 1, 2006
Chang-Wan Kim
Korea Institute for Advanced Study (KIAS)
Abstract : Any simply connected fixed point cohomogeneity one riemannian manifold with positive sectional curvature is diffeomorphic to one of the compact rank one symmetric spaces.
Keywords : positive curvature, transformation groups, fixed point cohomogeneity
MSC numbers : 53C20, 53C30, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd